# SDR 2001F00308

- Difficulty date: July 28, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R2000*
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Condition: Worn
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH TENSION LEAD WORN.  (M)
